I Hate Them... Grrr

When I get them it hurts soo bad... I take Topamax for mines... 100mg and Axcert PRN 50mg... but damn I'm still gettin them... the Topamax was workin good for me I was losin weight and everything now it seems like its not workin anymore... or maybe I'm just really stressed out...

Now I can't even take Topamax cause it breaks me out!!! WTF!!! So I'm on this other stuff that just aint doin it... I feel like I'm startin allll over again :(

Updated 5/23/09

I found out that its not the Topamax that breaks me out... So I was put back on the meds... But I know have another ISSUE... GRRR... although Idont have headache anymore... I have another issue... YEP I know I said that... I'll update the story later... to be continued...

MsJuicyBoo MsJuicyBoo
22-25, F
8 Responses Feb 22, 2009

i could see the point of it... by numbin them or whatever... koo

Yes, actually it does. :-)

ohh never heard of that... does it help???

I also get Botox shots for Mine. Had some today.

yea... I did take about 20 off me... but since I had to get off it... then I got on the shoot... then just went up and grrr i have 20 pounds back plus migraines...

It can have some nasty side effects unfortunately but its the only one that causes the weight loss. Thats one reason I wanted it.

I was on it for like a lil over a year... it worked great... but then I got a rash from it and it did some other things to me... They say its the best... and there is really nothing better... but who knows... I had about 3 to 6 months break before i started propenol...

How long have you been on the topamax? I was on it for six months then it stopped working so I stopped taking it for a week and have now restarted again. you have to have a break from the meds sometimes for them to work again as your body gets used to them.